# SDR 2002UALA00775

- Difficulty date: April 28, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 29,132 hours, 18,332 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD CRACKED AT RBL 517 INBOARD SIDE LOWER ANTENNA.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR.
